# SDR DALA2022031401673

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 81,236 hours, 13,897 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1820 - ATB - DUE TO GEAR DISAGREE AND GEAR DOORS LIGHT STAYED ON. CORRECTIVE ACTION: FOUND CB G11 POPPED. REPLACED RIGHT MLG SAFETY VALVE. PERFORMED ALTERNATE EXTEND SYSTEM FILL AND BLEED FOR ALL THREE GEARS. BITE CHECKED PSEU. NO FAULTS FOUND. (8399069)
